# SDR V0XD201412190268

- Difficulty date: December 19, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: 770093
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING AFT CHANNEL ON STRAP CRACKED.  R & R AFT WING TO FUSELAGE FAIRING AFT CHANNEL IAW DWG CC670-39251 & SRM 51-42-13, 51-40-11, 51-25-06, 51-42-06, 51-25-16 & AMM 51-21-01.
